# SDR 08FDEA04939

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65216826
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 6 LOWER SURFACE SKIN IS CRACKED AROUND RIVET HOLE.  REMOVED RT NR 6 SLAT COVE PNL FOR ACCESS IAW SRM 51-30-2.  FABRICATED REPAIR DOUBLE IAW SRM 57-50-3 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 57-50-3 FIG 1, REINSTALLED RT NR 6 SLAT COVE PNL IAW SRM 51-30-2.
